MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE ELEGANCE; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. INNOSPIRE ELEGANCE; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1099970
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Malaise (2359)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the elegance nebulizer device had mold in the device and in the patient's tracheostomy tube.It was alleged the device caused non-serious injuries of feeling "unwell" once the patient restarted using the device.The patient reported having medical intervention of "sputum culture, changed trach tube, increased chest physio to clear the sputum load, and was given a nebulizer via ward device".The manufacturer's investigation is ongoing.The device has not yet been returned to the manufacturer for evaluation.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Correction to box b: outcomes attributed to ae.'required intervention' should not have been selected.

Brand Name
INNOSPIRE ELEGANCE
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21118498
Report Number2518422-2025-100320
Device Sequence Number8732903
Product Code CAF
UDI-Device Identifier00383730001678
UDI-Public(01)00383730001678
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1099970
Device Catalogue Number1099970
Device Lot Number201211
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale